# SDR SWIA202055925

- Difficulty date: November 17, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON THE RIGHT HAND WING INBOARD FLAP PANEL 684GB.   (C-CHECK) RO 2/1/2021   REPLACED PANEL 684GB P/N CC670-14178-1 DUE TO OUT OF LIMITS CHAFFING IN REF CRJ900 SRM 57-52-01-101-001-A01. ORDERED AND RECEIVED NEW SERVICEABLE PANEL. SEE CONTINUATION CARD FOR WORK PERFORMED.
